You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1974-1975/30/1
On some properties of symmetric derivatives
Download
PDF
- On some properties of symmetric derivatives
Article
Original scientific text
Title
On some properties of symmetric derivatives
Authors
N. K. Kundu
1
Affiliations
Hooghly, West Bengal
Annales Polonici Mathematici
1974-1975/30/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
9-18
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics